Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
DYNAMICAL SIMULATIONS OF PROBABILITIES
Autore:
ZAK M;
Indirizzi:
CALTECH,JET PROP LAB,CTR SPACE MICROELECT TECHNOL PASADENA CA 91109
Titolo Testata:
Chaos, solitons and fractals
fascicolo: 5, volume: 8, anno: 1997,
pagine: 793 - 804
SICI:
0960-0779(1997)8:5<793:DSOP>2.0.ZU;2-Q
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
11
Recensione:
Indirizzi per estratti:
Citazione:
M. Zak, "DYNAMICAL SIMULATIONS OF PROBABILITIES", Chaos, solitons and fractals, 8(5), 1997, pp. 793-804

Abstract

It has been demonstrated that classical probabilities, and in particular, the probabilistic Turing machine, can be simulated by combining chaos and non-lipschitz dynamics, without utilization of any man-made devices (such as random number generators). Self-organizing properties of systems coupling simulated and calculated probabilities and their link to quantum computations are discussed. Special attention was focused upon coupled stochastic processes. defined in terms of conditional probabilities, for which joint probability does not exist. Simulationsof quantum probabilities are also discussed. (C) 1997 Elsevier Science Ltd.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 10/07/20 alle ore 02:43:14